# SDR ASAA1057289

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 6,152 hours, 1,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 147A611624
- Part serial: SA002635
- Condition: Binds
- Location: L2 Door
- Part time: 6,152 hours, 1,998 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REAR LEFT DOOR HARD TO CLOSE.  LUBED L2 DOOR, OPS CHECKS OK.
